# SDR DALA2014103005925

- Difficulty date: October 27, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT ACC COMP LONGERON NR 13R AT INTERSECTION WITH FRAME 1380.  SM, CARD 16, ZONE 61.  LONGERON NR 13RT AT INTERSECTION WITH FRAME 1380 WAS REMOVED IAW SRM 51-30-2 AND 51-30-5; NEW LONGERON WAS DRILLED AND ADJUSTED IAW SRM 51-10-4, NEW LONGERON WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21, NEW LONGERON WAS INSTALLED IAW  SRM 51-30-2 AND 51-30-5.
